# SDR UP202240

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON FORWARD SIDE OF 870 BULKHEAD WEB AT TEARSTRAP ON MAIN LANDING GEAR BULKHEAD FROM, LBL 20 RBL 30 WL 160.  INSTALLED REPAIR IAW  SRM 53-10-9, 51-30-2 AND UPS EO 727-53-1462.
